# SDR 07FDEA04989

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN APPROX AT STA 1256 AND STA 1264 SEAT TRACK SCALLOPS (3EA) ELONGATED (N7513) AT LBL 48 EVALUATED SEAT TRACK FOUND TO BE OUT OF LIMITS IAW DC/MD10 SRM 53-70-00 VOL I PG 21 AND 22.  MAT ID S4929150 PO NR 595343.1 IAW DC/MD10 SRM 53-42-01 FIG 5 VOL III.  FABRICATED SEAT TRACK IAW DC/MD10 SRM 53-70-00 PG 4 VOL I FIG 1.  ALODINED AND PRIMED IN REF TO DC/MD10 SRM 51-21-01 VOL II PG 5.
